TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 25
Gender: Girly.
Location: The stars.

Posts: 5,785
Blog Entries: 2319
Join Date: January 31st 2009

Medications that are sedatives. - March 11th 2013, 04:21 PM

Hi.

I'm on quite a cocktail of medications. After my inhalers and anti-bitotic, I also take 8 tablets a day. Five of those tablets are sedatives. Two of those five are a tablet called Topiramate and it's an anti-seizure medication but I'm on it for migraines and this one is proving to really really push me to the extremes of feeling extremely drowsy in the daytime, especially on top of the others.

I know there isn't a way to stop these side affects and the Topiramate is a three month course tablet so it won't be forever but the others could be a few years. But in the meantime, I was wondering if anyone had any ways o how to manage the tiredness of medications that are sedatives? I don't want to be sleeping all the way through the day so I try hard to avoid it because I often struggle to sleep at night but it's making me feel really rubbish so I'm just wondering how you guys have managed these side affects?

Thanks.


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
Closed Thread

Bookmarks

Tags
medications, sedatives

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.